Schizophrenia.com

Weird symptom of medication or symptom of Schizophrenia?

Hi all,
I was diagnosed with Schizophrenia about 4 years ago, was hearing voices. Now those are gone and I am taking Paliperidone.

When I am at work I experience this weird symptom that feels like I am being watched. My vision gets blurry and I really notice my surroundings. Other than that it’s really hard to explain, but thats how I feel. Does anyone know what this is?.

Thanks in advance for any ideas or suggestions.

Its a positive symptom of schizophrenia. Tell your psychiatrist so he increases your dosage or change med.

Yeah sounds like positives. Stress can increase symptoms so you may need an adjustment of the meds from your doc. It’s worth keeping on top of things whilst you can.

This symptom went away eventually. I’m on abilify now and no longer take invega.

3 Likes

What a Poohead symptom

1 Like

I have this too is sz symptom

:joy::joy:same bro same

A year later I am replying to this lol. Thanks for the info, do you have a link to a website that describes this symptom?. I cant find anything anywhere.

I am on abilify and once in awhile it still happens… my doctor has no freaking idea what I’m talking about. I need a name for this thing!.

Hi @Poohead456 welcome back…

Typically, we like to leave inactive threads alone and just start a new thread instead. This is different than how some forums are run, but we do it this way because it frequently upsets users to have old topics revived when they are no longer relevant. It can also be frustrating to the person who revived the thread when they don’t get a reply, because the original poster is no longer active or no longer finds the topic relevant. Feel free to start a new thread on this topic.

Thanks,

Volunteer Moderator